# SDR USAA960288

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Door
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL I CORROSION FORWARD CARGO LOWER DOOR PAN AT STATION 370 TO 427.  CORROSION TASK NR C51-53300.  REMOVED AND REPLACED LOWER PAN WITH MODIFIED PAN P/N J060228-3 PER SRM 53-05 FIG 44.  (M)
